# SDR MWEA001237

- Difficulty date: December 10, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- Aircraft time: 85,644 hours, 82,670 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5958411501
- Part serial: A003
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RAISE LANDING GEAR AFTER TAKE-OFF.  --  RESERVICED NOSE STRUT ASSEMBLY WITH NITROGEN AND OIL.
